Rigevidon and Cramps

Watch
Anonymous #1
#1
Report Thread starter 3 days ago
#1
I’m about a month into my pills now and I keep getting really weird almost period like cramps through the day more so when I’m walking. I also get a weird sort of dull pain cramp ache in my vagina not sure how to describe it? Anyone else had this?
0
reply
jsiagce
Badges: 4
Rep:
?
#2
Report 15 hours ago
#2
i

(Original post by Anonymous)
I’m about a month into my pills now and I keep getting really weird almost period like cramps through the day more so when I’m walking. I also get a weird sort of dull pain cramp ache in my vagina not sure how to describe it? Anyone else had this?
get this too!!
0
reply
Anonymous #1
#3
Report Thread starter 13 hours ago
#3
(Original post by jsiagce)
i


get this too!!
Thank god it’s not just me that’s definitely given me more peace of mind! I’ve been stressing about it for a while
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling now you've started university?

I'm loving it! (42)
13.04%
I'm enjoying it but I'm still settling in (88)
27.33%
I'm a bit unsure (57)
17.7%
I'm finding things difficult (110)
34.16%
Something else (let us know in the thread!) (25)
7.76%

Watched Threads

View All